On the rank of von Neumann special flows

Adam Kanigowski, Anton V. Solomko

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We prove that special flows over an ergodic rotation of the circle under a roof function with one discontinuity do not have local rank one. In particular, any such flow has infinite rank.

Original languageEnglish (US)
Pages (from-to)2245-2256
Number of pages12
JournalErgodic Theory and Dynamical Systems
Issue number6
StatePublished - Sep 1 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On the rank of von Neumann special flows'. Together they form a unique fingerprint.

Cite this